# SDR DHL9974160C

- Difficulty date: February 26, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N741DH
- Make and model: Boeing 727-2Q9
- Aircraft serial: 21931
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 307
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, FS 307 RBL 12-15 FLANGE OF FLOOR  SUPPORT ANGLE DAMAGED AND HAS CORROSION.  REMOVED DAMAGED FLOOR SUPPORT, FABRICATED AND INSTALLED NEW SUPPORT PER SRM 53-10-2, 20 X 24.
